# SDR ABXA000292

- Difficulty date: May 24, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N946AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47003
- Aircraft time: 58,858 hours, 60,133 cycles
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Skin
- Part number: 59102571
- Condition: Delaminated
- Location: Rudder Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RUDDER TAB DELAMINATED.  REPLACED RUDDER TAB IAW DC9 SRM 27-20-02.
